# SDR AALA2018071829031

- Difficulty date: November 27, 2017
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 53,388 hours, 26,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22499
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 13,878 hours, 8,017 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  AIRCRAFT WAS GROUNDED.    REMOVED AND REPLACED THE  BATTERY ASSEMBLY AND FORWARD BATTERY PACK IAW AMM 33-53-00.  OPS CHECKED GOOD.
